|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Random Triangles in a Metric Space of Sequences||Journal:||P-Adic Numbers, Ultrametric Analysis, and Applications||Volume:||12||Issue:||2||First page:||171||Last page:||175||Issue Date:||1-Apr-2020||ISSN:||2070-0466||DOI:||10.1134/S2070046620020077||Abstract:||
We investigate probabilistic properties of random triangles in the space of finite sequences with the Hamming metrics. As a triangle is understood any triple of points with distances between them. Probability measure is given by the classical way. In particular, it is shown that randomly chosen triangle is approximately equilateral with high probability. We also introduce a quantity that characterizes degree of “equilaterality” of triangles in the metric space in average.
|Keywords:||Hamming distance | random triangles | space of sequences||Publisher:||Springer Link|
Show full item record
checked on Jan 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.